# SDR GTIA2016120401687

- Difficulty date: December 4, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 38,902 hours, 18,349 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DROPPED AFTER LANDING AT 11ABC. PERFORMED O2 MANUAL MASK DROP TEST IAW AMM 35-21-43-55-801-A
